MathSciNet Relay Station
MathSciNet bibliographic data
MR1019703 11R18 (11R29)
Horie, Kuniaki On the class numbers of cyclotomic fields. Manuscripta Math. 65 (1989), no. 4, 465–477.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement